Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Others with R.M.M.S.
hopen4help posted:
Intrested in anyone on the new therapy, Tecfidera. Is it helping you? what side effects are you having? Notice any spinal cord pressure, migraine, blurry vision, or new neuropathy? I would be great full to anyone willing to respond. Feeling worried and insecure.
hackwriter responded:
Dear hope,

I've been on Tecfidera since September and have only experienced a mild prickly sensation in my face.

The symptoms you've described are not on the Tecfidera side effects list. But you should tell your specialty pharmacist about them, it's important to document possible side effects of any drug after it has reached the patient population.

More importantly, you should report these symptoms to your neuro right away. You might be having a flare or symptoms of an unrelated medical condition. Your doc will want to examine you, determine a cause and a course of treatment.

I hope you'll make that call very soon, and do let us know what's going on.

swampster1952 responded:
Hello hopen4help,

I started BG-12 (Tecfidera) the first week of December. I occasionally have some flushing, occasionally have "crap in pants" episodes and have generally been feeling pretty blah.

It is too early to tell if I am getting any beneficial effects from it. i will give i at least 6 months and a visit to my neuro before deciding if I will continue.

chowbelloa replied to swampster1952's response:
Hi. I have been taking Tecifidera since mid Nov.. I did pretty good on it for the first month. Lately I have been catching every illness around. I just can;t stay healthy. I tried Aubagio and found it counteracted every medicine I was taking. I have been sick for almost a month and feeling very Blah.
swampster1952 replied to chowbelloa's response:

Like I indicated in my first post to you, I am going to put up with the side effects for at least six months. The side effects from these drugs can be different for each of us and thus we each have to weight the pros and cons of discontinueing any new drug therapy.

Good luck with it all,


Featuring Experts

Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

Helpful Tips

certified nursing assistant (CNA)
I am a care giver who have had vast experience with MS patient and i do travel with my client/s. If some one out there who is looking for a ... More
Was this Helpful?
2 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.